# SDR DALA2023111309319

- Difficulty date: November 12, 2023
- Submitted: November 13, 2023
- Operation: Air carrier
- Aircraft: N316DN
- Make and model: Airbus A321-211
- Aircraft serial: 7327
- Aircraft time: 20,143 hours, 9,266 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3016 1L ENTRY DOOR ARMING LEVER HARD TO OPERATE. CORRECTIVE ACTION: TIGHTED BOLT ON DOOR ARMING LEVER HANDLE. OPS CHK GOOD. OK FOR SVC. (0060875)
